# SDR ASAA2023110346017

- Difficulty date: November 3, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N947AK
- Make and model: Boeing 737-9
- Aircraft serial: 67506
- Aircraft time: 536 hours, 143 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT DURING APU START FIRST + SECOND ATTEMPT. GROUNDED - YES. CHECKED AND RELEASED PER MEL 49-11-01. APU INOP. ATTEMPTED 3RD START WITH FAULT LIGHT AND NO ROTATION. FAULT LIGHT CLEARED. FOUND MAINT MESSAGES ASSOCIATED WITH APU FAULT: 49-41254 (START CONVERTER UNIT SHOWS START SYSTEM INOP) AND 49-41012 (NO APU ROTATION SHUTDOWN. RECHECKED FOR OMF FOUND NO ACTIVE FAULT AND FOUND MSG #49-41012 AND 49-41254 WHICH ARE  NOT ACTIVE. PERFORMED APU BITE PROCEDURE PER AMM 49-61-00-700-801. NO MORE ACTIVE MESSAGE FOUND REF IFIM 49-40-00-810-818. ATTEMPTED APU START SUCCESSFULLY 3 TIMES. THIS CLEARES MEL 49-11-01.
